I am looking forward to another beautiful Minnesota Spring!
Overall my energy has been very good, especially for the past 4 days. Craig has helped me with cannabis oil dosage, to ensure that I sleep but not all day. This is working well.
I continue to struggle with Tarceva side effects (skin rash/acne, diarrhea, fatigue). The rash on my face is unbearable. I am also losing my hair (unexpected, unknown cause). Vanity is screaming!!! You would think, when coping with a serious illness, that I would no longer care about "the small stuff" like appearance. Wrong. l feel even more vulnerable and "abnormal". I feel like hiding in the bedroom all day; I have to force myself into social settings. I am working with my oncologist to reduce the severity of the rash either using antibiotics or by using a reduced dose of the medicine. This is a piece of "Quality of Life" that turns out to be very important for me.